# SDR AALA990729

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1422J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11405
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY PATH LIGHTING IN MID CABIN WOULD NOT ILLUMINATE.  MAINTENANCE FOUND EMERGENCY PATH LIGHTING POWER STRIP SHORTED.  REPLACED POWER STRIP FLAT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
